# SDR USAA20090814SB136

- Difficulty date: August 14, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - SEVERAL EMERGENCY LIGHTS WERE INOPERATIVE IN THE AFT CABIN.  MAINTENANCE REPLACED THE AFT LEFT POWER SUPPLY.  OPERATIONALLY CHECKS OK.
